Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Themis

For Once A Happy Accutane Story &(!) A Question

Recommended Posts

I started Accutane back in May but had to stop coming to these forums because everyone was freaking me out! Horrible stories of reoccurances, bad side effects, etc. made me so nervous and panicky about the whole thing that my very small "I.B." was more due to stress than the Tane. So here's MY side of Accutane that isn't often seen on these forums because people with problems with Tane come here to bitch and ask questions, not those who didn't have a huge problem with it.

Like I said, I started in May - on the 17th I think. I was on it for one month until I was taken off for a month due to a concussion I experienced while at work and fear of brain swellage, etc. So I started my second month at the very end of July. Right now i'm in my fourth month.

- I did not have a horrible Initial Breakout at all...The first month my skin just cleared up. After the waiting period and starting again there was a slight break out, but nothing horrifying. I was so afraid that waiting a month had messed up the whole thing that I think the stress made me break out more than the isotrentinoin itself.

- I did have very dry skin, but once I started using products geared towards my skin issues (Aveeno's calming skin care line will save your life), they've almost disappeared

- The ONLY thing I can complain about on Accutane is the back and forth doctor trips and red tape and all that

- And the chapped lips. I ran out of Medicated Blistex this week :cry:

But honestly, Accutane has been great to me. Right now i'm on 40mg a day and have two months left, and have been 98% clear the whole time. Accutane has changed my life: before I had horrible cystic acne covering my chest and back so that the clothes I wore were constantly chosen because of what they covered (summer was a nightmare for me)...now I get to wear clothes that i LIKE and that show off my beautiful skin. I've never been more confident.

NOW, here's my question:

This month of Accutane I haven't been very good. I went home for Thanksgiving break and in all the turmoil kind of only took one pill. for multiple days. not right after another, but randomly. I've been breaking out just a tiny bit on my chest (of course now that I type this, it's all gone away) and I wondered if it was because of that? Am i messing things up with my recently slackerness? I've been very diligent on my pills since that mess up because I feel so guilty...I just hope I didn't screw anything up.

Link to comment
Share on other sites

I started Accutane back in May but had to stop coming to these forums because everyone was freaking me out! Horrible stories of reoccurances, bad side effects, etc. made me so nervous and panicky about the whole thing that my very small "I.B." was more due to stress than the Tane. So here's MY side of Accutane that isn't often seen on these forums because people with problems with Tane come here to bitch and ask questions, not those who didn't have a huge problem with it.

Like I said, I started in May - on the 17th I think. I was on it for one month until I was taken off for a month due to a concussion I experienced while at work and fear of brain swellage, etc. So I started my second month at the very end of July. Right now i'm in my fourth month.

- I did not have a horrible Initial Breakout at all...The first month my skin just cleared up. After the waiting period and starting again there was a slight break out, but nothing horrifying. I was so afraid that waiting a month had messed up the whole thing that I think the stress made me break out more than the isotrentinoin itself.

- I did have very dry skin, but once I started using products geared towards my skin issues (Aveeno's calming skin care line will save your life), they've almost disappeared

- The ONLY thing I can complain about on Accutane is the back and forth doctor trips and red tape and all that

- And the chapped lips. I ran out of Medicated Blistex this week :cry:

But honestly, Accutane has been great to me. Right now i'm on 40mg a day and have two months left, and have been 98% clear the whole time. Accutane has changed my life: before I had horrible cystic acne covering my chest and back so that the clothes I wore were constantly chosen because of what they covered (summer was a nightmare for me)...now I get to wear clothes that i LIKE and that show off my beautiful skin. I've never been more confident.

NOW, here's my question:

This month of Accutane I haven't been very good. I went home for Thanksgiving break and in all the turmoil kind of only took one pill. for multiple days. not right after another, but randomly. I've been breaking out just a tiny bit on my chest (of course now that I type this, it's all gone away) and I wondered if it was because of that? Am i messing things up with my recently slackerness? I've been very diligent on my pills since that mess up because I feel so guilty...I just hope I didn't screw anything up.

Yea same here I'm on my last month (5), and I've been cleared like the whole course but starting a week ago I noticed that tiny tiny bumps have appeared on my face. They're only noticiable if you come very close...

Link to comment
Share on other sites

Thank you for posting your story!! I am in my first week of accutane and although I come here to get my questions answered and for support, I do find that some of the posts scare me to death (acne coming back, horrible IB, etc.). Always great to hear from someone that it is actually helping. Thanks for sharing! :D

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×